# SDR FDEA201001200198

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1230 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 1230 BETWEEN STR 25 AND 26 LT FUSELAGE ( INB OUT WITH CREASE ) CHECKED LIMITS AND FOUND OUT OF LIMITS DUE TO CREASE. REMOVED DAMAGE IAW SRM 53-00-01.INSPECTED W/ NO CRACKS FOUND.  FABRICATED DOUBLER FILLER IAW SRM 53-00-01,  LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED DOUBLER FILLER STA 1230, STR-25-26L, IAW SRM 53-00-01. FIRST INITIAL INSP AT 24,000 FLT CYCLES, REPEAT INSP AT 12,000 FLT CYCLE INTERVALS USING HFEC INSP METHOD.   CATEGORY "B", MAJOR REPAIR.
